# SDR 9902761233

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46640
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: M, R, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL (DEL), CREW OBSERVED THE NR 1 ENGINE WAS NOT PRODUCING TAKEOFF POWER WITH EGT AT REDLINE.  THE TAKEOFF WAS ABORTED AT 130 KTS AND THE AIRCRAFT RETURNED TO THE GATE.  AFTER A BORESCOPE, FOUND NO DEFECTS AND AND MEC CHANGE DID NOT CORRECT THE PROBLEM.  THE AIRCRAFT WAS FERRIED TO AMS TO REPLACE THE ENGINE.
